# SDR YENA2024051600748

- Difficulty date: May 11, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 86,314 hours, 32,504 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DOORS / LH APU ACCESS DOOR / PANEL 315AL / FR 80A / OUTER SKIN FWD INB CORNER / CORROSION – PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
